Advertisement

Ukrainian Mathematical Journal

, Volume 56, Issue 4, pp 601–613 | Cite as

Approximation of infinitely differentiable periodic functions by interpolation trigonometric polynomials

  • A. S. Serdyuk
Article
  • 19 Downloads

Abstract

We establish asymptotically unimprovable interpolation analogs of Lebesgue-type inequalities on the classes of periodic infinitely differentiable functions C Ψ β C whose elements can be represented in the form of convolutions with fixed generating kernels. We obtain asymptotic equalities for upper bounds of approximations by interpolation trigonometric polynomials on the classes C Ψ β,∞ and C Ψ β Hω.

Keywords

Periodic Function Differentiable Function Trigonometric Polynomial Fixed Generate Asymptotic Equality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Stepanets, A. I. 1987Classification and Approximation of Periodic FunctionsNaukova DumkaKievin RussianGoogle Scholar
  2. 2.
    Stepanets, A. I., Serdyuk, A. S. 2000Approximation of trigonometric functions by interpolation trigonometric polynomialsUkr. Mat. Zh.5216891701Google Scholar
  3. 3.
    Stepanets, A. I. 1989On the Lebesgue inequality on classes of (Ψ, β)-differentiable functionsUkr. Mat. Zh.41499510Google Scholar
  4. 4.
    Stepanets, A. I. 2002Methods of Approximation TheoryInstitute of Mathematics, Ukrainian Academy of SciencesKievin RussianGoogle Scholar
  5. 5.
    Stepanets, A. I. 1997Rate of convergence of Fourier series on classes of \(bar omega\)-integralsUkr. Mat. Zh.4910691113Google Scholar
  6. 6.
    Stepanets, O. I., Serdyuk, A. S. 2000Estimate for the remainder of approximation by interpolation trigonometric polynomials on classes of infinitely differentiable functionsTheory of Approximation of Functions and Its ApplicationInstitute of Mathematics, Ukrainian Academy of SciencesKiev446460in UkrainianGoogle Scholar
  7. 7.
    Nikol’skii, S. M. 1941Asymptotic estimate for the remainder in the case of approximation by interpolation trigonometric polynomialsDokl. Akad. Nauk SSSR31215218Google Scholar
  8. 8.
    Serdyuk, A. S. 1999On asymptotically exact estimates for the error of approximation of functions of high smoothness by interpolation trigonometric polynomialsDopov. Akad. Nauk Ukr.82933Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • A. S. Serdyuk
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKyiv

Personalised recommendations